English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19782338      Online Users : 247
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8917

Title: On quasi-variational inclusions problems of type I and related problems
Authors: L. J. Lin;N. X. Tan
Contributors: 數學系
Keywords: Upper quasivariational inclusions;Lower quasivariational inclusions;α Quasi-optimization problems;Vector optimization problem;Quasi-equilibrium
;Upper and lower C-quasiconvex multivalued mappings;Upper and lower
C-continuous multivalued mappings
Date: 2007-11
Issue Date: 2011-05-10T06:49:59Z
Publisher: Springer Verlag
Abstract: The quasivariational inclusion problems are formulated and sufficient
conditions on the existence of solutions are shown. As special cases, we obtain
several results on the existence of solutions of a general vector ideal (proper, Pareto,
weak) quasi-optimization problems, of quasivariational inequalities, and of vector
quasi-equilibrium problems. Further, we prove theorems on the existence for solutions
of the sum of these inclusions. As corollaries, we shall show several results on
the existence of solutions to another problems in the vector optimization problems
concerning multivalued mappings.
Relation: Journal of Global Optimization, 39(3):393-407
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210025.pdf0KbAdobe PDF509View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback